You are here

Anas Ahmad Mohammad Abu Joudeh

Anas Ahmad Mohammad Abu Joudeh

Anas Ahmad Mohammad Abu Joudeh
Name: Anas Ahmad Mohammad Abu Joudeh
Other profiles: MTMT

Publication list

Uploaded publications:
Publications in DEA:
Date range:
  1. Anas, A., Gát, G.: Almost everywhere convergence of Cesáro means of two variable Walsh-Fourier series with varying parameters.
    Ukr. Math. J. 73 (3), 337-358, 2021.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  1. Anas, A., Gát, G.: Convergence of Cesáro means with varying parameters of Walsh-Fourier series.
    Miskolc Math. Notes. 19 (1), 303-317, 2018.
    Journal metrics:
    Q4 Algebra and Number Theory
    Q3 Analysis
    Q3 Control and Optimization
    Q4 Discrete Mathematics and Combinatorics
    Q3 Numerical Analysis
  1. Jaradat, O., Al-Banawi, K., Anas, A.: Solving Fractional Hyperbolic Partial Differential Equations by the Generalized Differential Transform Method.
    World Appl. Sci. J. 23 (12), 89-96, 2013.
    Journal metrics:
    Q2 Multidisciplinary
updated: 2023-09-24, 02:04

SCImago quartiles of
scientific journal articles

Number of scientific articles: 3
Q2 2 (66.7%)
Q3 1 (33.3%)

SCImago subject areas and categories

Mathematics (2)
Algebra and Number Theory (1)
Analysis (1)
Control and Optimization (1)
Discrete Mathematics and Combinatorics (1)
Mathematics (miscellaneous) (1)
Numerical Analysis (1)
Multidisciplinary (1)
Multidisciplinary (1)

Genre chart

Year chart

Language chart

Other co-authors